# SDR SWIA200414104

- Difficulty date: November 11, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 1,328 hours, 818 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SSCU NR 2 INOPERATIVE STATUS MESSAGE.  REMOVED AND REPLACED NR 2 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N:613645BA03, S/N OFF:735.
